Skip to Main content Skip to Navigation
Journal articles

Optimal stopping with irregular reward functions

Damien Lamberton 1, 2
2 MATHRISK - Mathematical Risk handling
Inria Paris-Rocquencourt, UPEM - Université Paris-Est Marne-la-Vallée, ENPC - École des Ponts ParisTech
Abstract : We consider optimal stopping problems with finite horizon for one dimensional diffusions. We assume that the reward function is bounded and Borel-measurable, and we prove that the value function is continuous and can be characterized as the unique solution of a variational inequality in the sense of distributions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [10 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00796701
Contributor : Damien Lamberton <>
Submitted on : Monday, March 4, 2013 - 5:25:05 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Long-term archiving on: : Wednesday, June 5, 2013 - 3:57:32 AM

File

AuthorCopy.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-00796701, version 1

Citation

Damien Lamberton. Optimal stopping with irregular reward functions. Stochastic Processes and their Applications, Elsevier, 2009, 119 (10), pp.3253-3284. ⟨hal-00796701⟩

Share

Metrics

Record views

461

Files downloads

404